# SDR IPXA2022091386228

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N525039
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  MAIN CARGO COMPARTMENT LEFT LOWER FLOOR PANEL AREA UNDER PANEL 221XBF SHOWS EVIDENCE OF CORROSION AT STA 345.BLEND OUT FOUND AT MAIN CABIN TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-10-51-1A-2
